Alert archive / Louisiana / River Flood Warnings in 2021

River Flood Warning 252, NWS Lake Charles, LA

October 12, 2021Calcasieu Parish, Louisiana

NWS Lake Charles, LA issued this river flood warning at Oct 12, 2021, 11:12 AM CDT for Calcasieu Parish, Louisiana. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
Oct 12, 2021, 11:12 AM CDT (16:12 UTC)
Expired
Oct 16, 2021, 10:08 AM CDT
In force
4 days
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Flood severity
Minor

County Calcasieu Parish, LA

The radar

The Lake Charles radar (KLCH), 21 km from the middle of the area, began a volume at 16:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Calcasieu River at White Oak Park (CWOL1).

Action stage
1.5 ft
Minor stage
2 ft
Moderate stage
4 ft
Major stage
6 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

013 
WGUS44 KLCH 121612
FLWLCH

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Lake Charles LA
1112 AM CDT Tue Oct 12 2021

...The National Weather Service in Lake Charles LA has issued a 
Flood Warning for the following rivers in Louisiana...

  Calcasieu River NEAR White Oak Park

  Calcasieu River Near Salt Water Barrier

LAC019-130415-
/O.NEW.KLCH.FL.W.0252.211012T1612Z-211014T1800Z/
/CWOL1.1.ER.211012T0931Z.000000T0000Z.211014T1200Z.NO/
1112 AM CDT Tue Oct 12 2021

The National Weather Service in Lake Charles has issued a

* Flood Warning for
  the Calcasieu River NEAR White Oak Park.
* From this morning to early Thursday afternoon.
* At 9:45 AM CDT Tuesday the stage was 2.2 feet.
* Flood stage is 2.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 9:45 AM CDT Tuesday was 2.5 feet.
* Forecast...The river will oscillate around flood stage with a 
  maximum value of 2.1 feet this afternoon.
* Impact...At 2.0 feet, Minor flooding of Goos Ferry Road will occur.

&&


               Fld   Observed           Forecasts (1 pm CDT)     
Location       Stg   Stg   Day/Time     Wed   Thu   Fri          

Calcasieu River
White Oak Park 2.0   2.2   Tue 9 am CDT 1.9   1.9   1.7          





&&

LAT...LON 3038 9314 3031 9303 3025 9308 3019 9321
      3030 9329

$$

LAC019-130415-
/O.NEW.KLCH.FL.W.0253.211013T1200Z-211015T0000Z/
/LCHL1.1.ER.211013T1200Z.000000T0000Z.211014T1200Z.NO/
1112 AM CDT Tue Oct 12 2021

The National Weather Service in Lake Charles has issued a

* Flood Warning for
  the Calcasieu River Near Salt Water Barrier.
* From Wednesday morning to Thursday evening.
* At 6:00 AM CDT Tuesday the stage was 4.1 feet.
* Flood stage is 4.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 6:00 AM CDT Tuesday was 4.1 feet.
* Forecast...The river will oscillate around flood stage with a 
  maximum value of 4.0 feet tomorrow morning.

&&


                  Fld   Observed           Forecasts (1 pm CDT)     
Location          Stg   Stg   Day/Time     Wed   Thu   Fri          

Calcasieu River
Salt Water Barrie 4.0   4.1   Tue 6 am CDT 3.8   3.7   3.8          





&&

LAT...LON 3036 9309 3029 9303 3014 9328 3017 9335
      3035 9332

$$

24
8 follow-up statements
931 
WGUS84 KLCH 130049
FLSLCH

Flood Statement
National Weather Service Lake Charles LA
749 PM CDT Tue Oct 12 2021

...The Flood Warning continues for the following rivers in 
Louisiana...

  Calcasieu River NEAR White Oak Park

  Calcasieu River Near Salt Water Barrier

LAC019-131300-
/O.CON.KLCH.FL.W.0252.000000T0000Z-211014T1800Z/
/CWOL1.1.ER.211012T0931Z.211012T1635Z.211014T1200Z.NO/
749 PM CDT Tue Oct 12 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Calcasieu River NEAR White Oak Park.
* Until early Thursday afternoon.
* At 7:35 PM CDT Tuesday the stage was 1.5 feet.
* Flood stage is 2.0 feet.
* Minor flooding is forecast.
* Forecast...The river will oscillate around flood stage with a 
  maximum value of 2.1 feet tomorrow morning.
* Impact...At 2.0 feet, Minor flooding of Goos Ferry Road will occur.

&&


               Fld   Observed           Forecasts (7 pm CDT)     
Location       Stg   Stg   Day/Time     Wed   Thu   Fri          

Calcasieu River
White Oak Park 2.0   1.5   Tue 7 pm CDT 1.6   1.6   1.5          





&&

LAT...LON 3038 9314 3031 9303 3025 9308 3019 9321
      3030 9329

$$

LAC019-131300-
/O.CON.KLCH.FL.W.0253.211013T1200Z-211015T0000Z/
/LCHL1.1.ER.211013T1200Z.211013T1200Z.211014T1200Z.NO/
749 PM CDT Tue Oct 12 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Calcasieu River Near Salt Water Barrier.
* From Wednesday morning to Thursday evening.
* There is no current observed data.
* Flood stage is 4.0 feet.
* Minor flooding is forecast.
* Forecast...The river will oscillate around flood stage with a 
  maximum value of 4.0 feet tomorrow morning.

&&


                  Fld   Observed           Forecasts (7 pm CDT)     
Location          Stg   Stg   Day/Time     Wed   Thu   Fri          

Calcasieu River
Salt Water Barrie 4.0   MSG   unknown      3.3   3.3   3.5          





&&

LAT...LON 3036 9309 3029 9303 3014 9328 3017 9335
      3035 9332

$$

87
895 
WGUS84 KLCH 131338
FLSLCH

Flood Statement
National Weather Service Lake Charles LA
838 AM CDT Wed Oct 13 2021

...The Flood Warning is extended for the following rivers in 
Louisiana...

  Calcasieu River NEAR White Oak Park

...The Flood Warning continues for the following rivers in 
Louisiana...

  Calcasieu River Near Salt Water Barrier

LAC019-140400-
/O.EXT.KLCH.FL.W.0252.000000T0000Z-211015T0000Z/
/CWOL1.1.WT.211012T0931Z.211012T1635Z.211014T1800Z.NO/
838 AM CDT Wed Oct 13 2021

...The Flood Warning is now in effect until tomorrow evening...

The Flood Warning continues for
  the Calcasieu River NEAR White Oak Park.
* Until tomorrow evening.
* At 7:35 AM CDT Wednesday the stage was 2.0 feet.
* Flood stage is 2.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 7:35 AM CDT Wednesday was 2.2 feet.
* Forecast...The river will oscillate around flood stage with a 
  maximum value of 2.0 feet early tomorrow afternoon.
* Impact...At 2.0 feet, Minor flooding of Goos Ferry Road will occur.

&&


               Fld   Observed           Forecasts (7 am CDT)     
Location       Stg   Stg   Day/Time     Thu   Fri   Sat          

Calcasieu River
White Oak Park 2.0   2.0   Wed 7 am CDT 1.5   1.1   1.2          





&&

LAT...LON 3038 9314 3031 9303 3025 9308 3019 9321
      3030 9329

$$

LAC019-140400-
/O.CON.KLCH.FL.W.0253.000000T0000Z-211015T0000Z/
/LCHL1.1.WT.211014T1200Z.000000T0000Z.211014T1200Z.NO/
838 AM CDT Wed Oct 13 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Calcasieu River Near Salt Water Barrier.
* Until tomorrow evening.
* At 6:00 AM CDT Wednesday the stage was 4.0 feet.
* Flood stage is 4.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 6:00 AM CDT Wednesday was 4.0 feet.
* Forecast...The river will oscillate around flood stage with a 
  maximum value of 4.0 feet tomorrow morning.
* Impact...At 4.0 feet, Minor marshland flooding occurs. Flooding 
  also begins on River Road in north Lake Charles.

&&


                  Fld   Observed           Forecasts (7 am CDT)     
Location          Stg   Stg   Day/Time     Thu   Fri   Sat          

Calcasieu River
Salt Water Barrie 4.0   4.0   Wed 6 am CDT 4.0   3.9   3.8          





&&

LAT...LON 3036 9309 3029 9303 3014 9328 3017 9335
      3035 9332

$$

Rua
432 
WGUS84 KLCH 140027
FLSLCH

Flood Statement
National Weather Service Lake Charles LA
727 PM CDT Wed Oct 13 2021

...The Flood Warning continues for the following rivers in 
Louisiana...

  Calcasieu River Near Salt Water Barrier

  Calcasieu River NEAR White Oak Park

LAC019-150000-
/O.CON.KLCH.FL.W.0253.000000T0000Z-211015T0000Z/
/LCHL1.1.WT.211014T1200Z.211014T1200Z.211014T1200Z.NO/
727 PM CDT Wed Oct 13 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Calcasieu River Near Salt Water Barrier.
* Until tomorrow evening.
* At 6:00 AM Wednesday, the stage was 4.0 feet.
* Flood stage is 4.0 feet.
* Minor flooding is forecast.
* Forecast...The river will oscillate around flood stage with a 
  maximum value of 4.0 feet tomorrow morning.

&&


                  Fld   Observed           Forecasts (7 pm CDT)     
Location          Stg   Stg   Day/Time     Thu   Fri   Sat          

Calcasieu River
Salt Water Barrie 4.0   4.0   unknown      3.4   3.6   3.5          





&&

LAT...LON 3036 9309 3029 9303 3014 9328 3017 9335
      3035 9332

$$

LAC019-150000-
/O.CON.KLCH.FL.W.0252.000000T0000Z-211015T0000Z/
/CWOL1.1.WT.211012T0931Z.211013T2035Z.211014T1800Z.NO/
727 PM CDT Wed Oct 13 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Calcasieu River NEAR White Oak Park.
* Until tomorrow evening.
* At 7:00 PM CDT Wednesday the stage was 2.0 feet.
* Flood stage is 2.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 7:00 PM CDT Wednesday was 2.3 feet.
* Forecast...The river will oscillate around flood stage with a 
  maximum value of 2.0 feet early tomorrow afternoon.
* Impact...At 2.0 feet, Minor flooding of Goos Ferry Road will occur.

&&


               Fld   Observed           Forecasts (7 pm CDT)     
Location       Stg   Stg   Day/Time     Thu   Fri   Sat          

Calcasieu River
White Oak Park 2.0   2.0   Wed 7 pm CDT 1.9   1.9   1.3          





&&

LAT...LON 3038 9314 3031 9303 3025 9308 3019 9321
      3030 9329

$$

24
598 
WGUS84 KLCH 141332
FLSLCH

Flood Statement
National Weather Service Lake Charles LA
832 AM CDT Thu Oct 14 2021

...The Flood Warning is extended for the following rivers in 
Louisiana...

  Calcasieu River Near Salt Water Barrier

  Calcasieu River NEAR White Oak Park

LAC019-151345-
/O.EXT.KLCH.FL.W.0253.000000T0000Z-211017T0000Z/
/LCHL1.1.WT.211015T1100Z.000000T0000Z.211016T1200Z.NO/
832 AM CDT Thu Oct 14 2021

...The Flood Warning is now in effect until Saturday evening...

The Flood Warning continues for
  the Calcasieu River Near Salt Water Barrier.
* Until Saturday evening.
* At 6:00 AM CDT Thursday the stage was 4.1 feet.
* Flood stage is 4.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 6:00 AM CDT Thursday was 4.1 feet.
* Forecast...The river will oscillate above flood stage with a 
  maximum value of 4.1 feet tomorrow morning. It will fall below 
  flood stage early tomorrow afternoon.
* Impact...At 4.0 feet, Minor marshland flooding occurs. Flooding 
  also begins on River Road in north Lake Charles.

&&


                  Fld   Observed           Forecasts (7 am CDT)     
Location          Stg   Stg   Day/Time     Fri   Sat   Sun          

Calcasieu River
Salt Water Barrie 4.0   4.1   Thu 6 am CDT 4.1   4.0   3.8          





&&

LAT...LON 3036 9309 3029 9303 3014 9328 3017 9335
      3035 9332

$$

LAC019-151345-
/O.EXT.KLCH.FL.W.0252.000000T0000Z-211017T1800Z/
/CWOL1.1.WT.211012T0931Z.211014T1800Z.211017T1200Z.NO/
832 AM CDT Thu Oct 14 2021

...The Flood Warning is now in effect until early Sunday afternoon...

The Flood Warning continues for
  the Calcasieu River NEAR White Oak Park.
* Until early Sunday afternoon.
* At 7:35 AM CDT Thursday the stage was 2.2 feet.
* Flood stage is 2.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 7:35 AM CDT Thursday was 2.3 feet.
* Forecast...The river will oscillate around flood stage with a 
  maximum value of 2.5 feet this afternoon.
* Impact...At 2.0 feet, Minor flooding of Goos Ferry Road will occur.

&&


               Fld   Observed           Forecasts (7 am CDT)     
Location       Stg   Stg   Day/Time     Fri   Sat   Sun          

Calcasieu River
White Oak Park 2.0   2.2   Thu 7 am CDT 2.1   2.2   2.0          





&&

LAT...LON 3038 9314 3031 9303 3025 9308 3019 9321
      3030 9329

$$

Rua
148 
WGUS84 KLCH 150031
FLSLCH

Flood Statement
National Weather Service Lake Charles LA
731 PM CDT Thu Oct 14 2021

...The Flood Warning continues for the following rivers in 
Louisiana...

  Calcasieu River Near Salt Water Barrier

  Calcasieu River NEAR White Oak Park

LAC019-160045-
/O.CON.KLCH.FL.W.0253.000000T0000Z-211017T0000Z/
/LCHL1.1.WT.211015T1100Z.211015T1200Z.211016T1200Z.NO/
731 PM CDT Thu Oct 14 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Calcasieu River Near Salt Water Barrier.
* Until Saturday evening.
* At 6:00 AM CDT Thursday, the stage was 4.1 feet.
* Flood stage is 4.0 feet.
* Minor flooding is forecast.
* Forecast...The river will oscillate around flood stage with a 
  maximum value of 4.1 feet tomorrow morning.

&&


                  Fld   Observed           Forecasts (7 pm CDT)     
Location          Stg   Stg   Day/Time     Fri   Sat   Sun          

Calcasieu River
Salt Water Barrie 4.0   MSG   unknown      3.9   3.8   3.8          





&&

LAT...LON 3036 9309 3029 9303 3014 9328 3017 9335
      3035 9332

$$

LAC019-160045-
/O.CON.KLCH.FL.W.0252.000000T0000Z-211017T1800Z/
/CWOL1.1.WT.211012T0931Z.211015T1800Z.211017T1200Z.NO/
731 PM CDT Thu Oct 14 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Calcasieu River NEAR White Oak Park.
* Until early Sunday afternoon.
* At 6:50 PM CDT Thursday the stage was 1.9 feet.
* Flood stage is 2.0 feet.
* Minor flooding is forecast.
* Forecast...The river will oscillate around flood stage with a 
  maximum value of 2.4 feet early tomorrow afternoon.
* Impact...At 2.0 feet, Minor flooding of Goos Ferry Road will occur.

&&


               Fld   Observed           Forecasts (7 pm CDT)     
Location       Stg   Stg   Day/Time     Fri   Sat   Sun          

Calcasieu River
White Oak Park 2.0   1.9   Thu 6 pm CDT 2.2   1.4   1.4          





&&

LAT...LON 3038 9314 3031 9303 3025 9308 3019 9321
      3030 9329

$$

24
126 
WGUS84 KLCH 151511
FLSLCH

Flood Statement
National Weather Service Lake Charles LA
1011 AM CDT Fri Oct 15 2021

...The Flood Warning continues for the following rivers in 
Louisiana...

  Calcasieu River Near Salt Water Barrier

  Calcasieu River NEAR White Oak Park

LAC019-161515-
/O.CON.KLCH.FL.W.0253.000000T0000Z-211017T0000Z/
/LCHL1.1.WT.211016T1200Z.000000T0000Z.211016T1200Z.NO/
1011 AM CDT Fri Oct 15 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Calcasieu River Near Salt Water Barrier.
* Until tomorrow evening.
* At 6:00 AM CDT Friday the stage was 4.1 feet.
* Flood stage is 4.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 6:00 AM CDT Friday was 4.1 feet.
* Forecast...The river will oscillate around flood stage with a 
  maximum value of 4.0 feet this afternoon.

&&


                  Fld   Observed           Forecasts (1 pm CDT)     
Location          Stg   Stg   Day/Time     Sat   Sun   Mon          

Calcasieu River
Salt Water Barrie 4.0   4.1   Fri 6 am CDT 3.7   3.6   3.4          





&&

LAT...LON 3036 9309 3029 9303 3014 9328 3017 9335
      3035 9332

$$

LAC019-161515-
/O.CON.KLCH.FL.W.0252.000000T0000Z-211017T1800Z/
/CWOL1.1.WT.211012T0931Z.211014T1635Z.211017T1200Z.NO/
1011 AM CDT Fri Oct 15 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Calcasieu River NEAR White Oak Park.
* Until early Sunday afternoon.
* At 9:35 AM CDT Friday the stage was 2.1 feet.
* Flood stage is 2.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 9:35 AM CDT Friday was 2.2 feet.
* Forecast...The river will oscillate around flood stage with a 
  maximum value of 2.2 feet this evening.
* Impact...At 2.0 feet, Minor flooding of Goos Ferry Road will occur.

&&


               Fld   Observed           Forecasts (1 pm CDT)     
Location       Stg   Stg   Day/Time     Sat   Sun   Mon          

Calcasieu River
White Oak Park 2.0   2.1   Fri 9 am CDT 1.9   1.9   1.8          





&&

LAT...LON 3038 9314 3031 9303 3025 9308 3019 9321
      3030 9329

$$

SD
788 
WGUS84 KLCH 160119
FLSLCH

Flood Statement
National Weather Service Lake Charles LA
819 PM CDT Fri Oct 15 2021

...The Flood Warning is extended for the following rivers in 
Louisiana...

  Calcasieu River Near Salt Water Barrier

...The Flood Warning continues for the following rivers in 
Louisiana...

  Calcasieu River NEAR White Oak Park

LAC019-170130-
/O.EXT.KLCH.FL.W.0253.000000T0000Z-211017T0600Z/
/LCHL1.1.WT.211016T1800Z.211016T1800Z.211016T1800Z.NO/
819 PM CDT Fri Oct 15 2021

...The Flood Warning is now in effect until early Sunday morning...

The Flood Warning continues for
  the Calcasieu River Near Salt Water Barrier.
* Until early Sunday morning.
* There is no current observed data.
* Flood stage is 4.0 feet.
* Minor flooding is forecast.
* Forecast...The river will oscillate around flood stage with a 
  maximum value of 4.0 feet early tomorrow afternoon.

&&


                  Fld   Observed           Forecasts (7 pm CDT)     
Location          Stg   Stg   Day/Time     Sat   Sun   Mon          

Calcasieu River
Salt Water Barrie 4.0   MSG   unknown      3.8   3.8   3.5          





&&

LAT...LON 3036 9309 3029 9303 3014 9328 3017 9335
      3035 9332

$$

LAC019-170130-
/O.CON.KLCH.FL.W.0252.000000T0000Z-211017T1800Z/
/CWOL1.1.WT.211012T0931Z.211014T1635Z.211017T1200Z.NO/
819 PM CDT Fri Oct 15 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Calcasieu River NEAR White Oak Park.
* Until early Sunday afternoon.
* At 7:35 PM CDT Friday the stage was 1.7 feet.
* Flood stage is 2.0 feet.
* Minor flooding is forecast.
* Forecast...The river will oscillate around flood stage with a 
  maximum value of 2.2 feet tomorrow morning.
* Impact...At 2.0 feet, Minor flooding of Goos Ferry Road will occur.

&&


               Fld   Observed           Forecasts (7 pm CDT)     
Location       Stg   Stg   Day/Time     Sat   Sun   Mon          

Calcasieu River
White Oak Park 2.0   1.7   Fri 7 pm CDT 1.4   1.4   1.3          





&&

LAT...LON 3038 9314 3031 9303 3025 9308 3019 9321
      3030 9329

$$

Mkc
360 
WGUS84 KLCH 161508
FLSLCH

Flood Statement
National Weather Service Lake Charles LA
1008 AM CDT Sat Oct 16 2021

...The Flood Warning is cancelled for the following rivers in 
Louisiana...

  Calcasieu River Near Salt Water Barrier

  Calcasieu River NEAR White Oak Park

LAC019-161615-
/O.CAN.KLCH.FL.W.0253.000000T0000Z-211016T1508Z/
/LCHL1.1.WT.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1008 AM CDT Sat Oct 16 2021

...The Flood Warning for the Calcasieu River Near Salt Water Barrier 
has been cancelled...

The Flood Warning is cancelled for
  the Calcasieu River Near Salt Water Barrier.
* At 6:00 AM CDT Saturday the stage was 2.9 feet.
* Flood stage is 4.0 feet.
* Forecast...The river will oscillate below flood stage with a 
  maximum value of 3.6 feet this evening.

&&


                  Fld   Observed           Forecasts (1 pm CDT)     
Location          Stg   Stg   Day/Time     Sun   Mon   Tue          

Calcasieu River
Salt Water Barrie 4.0   2.9   Sat 6 am CDT 3.1   3.3   3.3          





&&

LAT...LON 3036 9309 3029 9303 3014 9328 3017 9335
      3035 9332

$$

LAC019-161615-
/O.CAN.KLCH.FL.W.0252.000000T0000Z-211016T1508Z/
/CWOL1.1.WT.211012T0931Z.211014T1635Z.211015T1730Z.NO/
1008 AM CDT Sat Oct 16 2021

...The Flood Warning for the Calcasieu River NEAR White Oak Park has 
been cancelled...

The Flood Warning is cancelled for
  the Calcasieu River NEAR White Oak Park.
* At 9:50 AM CDT Saturday the stage was 0.7 feet.
* Flood stage is 2.0 feet.
* Forecast...The river will oscillate below flood stage with a 
  maximum value of 1.9 feet Tuesday morning.

&&


               Fld   Observed           Forecasts (1 pm CDT)     
Location       Stg   Stg   Day/Time     Sun   Mon   Tue          

Calcasieu River
White Oak Park 2.0   0.7   Sat 9 am CDT 1.4   1.6   1.6          





&&

LAT...LON 3038 9314 3031 9303 3025 9308 3019 9321
      3030 9329

$$

Tingler

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Oct 12, 10:29 AM CDT, 43 minutes earlier.

Area forecast discussion, Oct 12, 10:29 AM CDT, 43 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
1029 AM CDT Tue Oct 12 2021

.UPDATE...

Old frontal boundary across the northern edge of the forecast area
is lifting back north as a warm front as an upper level
disturbance moving across Texas increases southerly flow. The
result is a return to warm and humid conditions. Some shower
activity will be possible, mainly north of the I-10 corridor
through this afternoon as those locations will be closer to the
best moisture and frontal lift.

Made some minor adjustments to the pop and weather grids based on
latest radar trends and hi-res guidance. Otherwise, remainder of
the forecast is on track.

Rua

&&

.PREV DISCUSSION... /issued 353 AM CDT Tue Oct 12 2021/

DISCUSSION...
SHORT TERM [Today through Thursday]...
Patchy morning fog currently developing in areas where mostly
clear skies and light winds prevail. Expect this fog to continue
in patches this morning with dissipation after sunrise.
Temperatures had cooled off into the mid to upper 60s extreme
northern part of interior southeast Texas and central Louisiana.
Elsewhere...lower to middle 70s along the I-10 corridor to upper
70s to near 80 at the coast. Current radar at this time did show a
few light pop corn showers along the coast in Cameron...southeast
Calcasieu...Jefferson Davis and western Acadia parishes.

In the upper Levels...high pressure was over the western Gulf of
Mexico with ridging extending northeast across the southeast US
states. There was a broad trough across the western United States
with some pinging of the southwest flow over Texas. This weather
pattern will generally result in fairly decent weather today
except for a weak frontal boundary that was parked along and north
of the I- 10 corridor. This boundary will move north today and
will help to trigger a few showers and thunderstorms in the
process. While there may not be much upper dynamical support...the
atmosphere does have decent moisture in the vertical profile
especially along and northeast of a Houston...Beaumont...and
Alexandria line. Therefore expect to see weak convection early
this morning along the retreating front with the best chance of
rain along and north of the Beaumont... Alexandria line where
precipitable water is expected to approach 2 inches in the
vertical column.

Temperatures today will be on the warmer side and even the morning
will still be well above average for this time of year. Perhaps a bit
cooler this afternoon where rain does fall. Tonight should be fairly
quiet on the radar scope with above normal temperatures.
Wednesday's forecast not much change except for fewer cells to
develop on radar as the atmosphere will remain fairly stable.

Thursday does appear to be the start of changes as the western
United States trough moves eastward into the central and southern
plains. Weak disturbances will eject into the southwest flow aloft
and begin to dampen out the west side of the persistent Gulf High.
This will increase the pops especially over southeast Texas and will
spread eastward into Louisiana as we get into the long term part of
the forecast where rain and cooler weather is on the way. 06

LONG TERM [Friday through Tuesday]...

A vigorous shortwave pushing through the Plains will drive a sfc
cold front sewd toward the forecast area on Friday, with the front
progged to move into the nwrn zones by early evening, then crossing
the remainder of the forecast area during the evening/early
overnight hours. Forecast soundings indicate sufficient
moisture/instability/CAPE for showers/storms as the front pushes
through, followed by some straggling post-frontal shower activity
primarily over the sern zones in the weak overrunning before a drier
wrly flow encroaches aloft during the day on Saturday.

The initial impacts from this boundary will be felt across the nwrn
1/2 of the forecast area by sunrise Saturday morning with developing
CAA helping push temps down into the mid/upper 50s. The remainder of
the area will notice the cooler temps during the day on Saturday as
highs will only top out in the mid/upper 70s (except for possibly
the extreme sern areas where temps could touch 80F).

The remainder of the forecast period looks dry and pleasant with
subseasonal temps as lows remain in the lower/mid 50s and highs stay
in the 70s.

Slim rain chances return to the forecast on Tuesday as the sfc high
pushes east of the region, reintroducing a more erly low-level flow
which will gradually increase moisture while heights aloft begin to
lower as a nrn stream storm system breaks down the resident mid-
level ridging over the wrn Gulf.

25

MARINE...
Light to moderate onshore flow will continue through Friday. Rain
chances will also be widely scattered through this time period
ahead of another cool front that is scheduled to arrive Friday
night. After the front passes, winds turn to the northwest and
strong offshore will dominate through the weekend.

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  89  69  89  69 /  40  10  10   0
LCH  88  73  87  72 /  20   0  20  10
LFT  89  71  88  72 /  10   0  10  10
BPT  88  72  88  72 /  20   0  10  10

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...None.
&&
Hazardous weather outlook, Oct 12, 3:32 AM CDT, 7 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
332 AM CDT Tue Oct 12 2021

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-130845-
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-East Cameron-
Tyler-Hardin-Jefferson-Orange-Northern Jasper-Northern Newton-
Southern Jasper-Southern Newton-
332 AM CDT Tue Oct 12 2021

This Hazardous Weather Outlook is for central Louisiana, south
central Louisiana, southwest Louisiana, west central Louisiana and
southeast Texas.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Isolated to scattered showers and thunderstorms will be possible
each day.

At this time, the probability for widespread hazardous weather is
low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ430-432-435-450-452-455-470-472-475-130845-
Sabine Lake-Calcasieu Lake-Vermilion Bay-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City LA
out 20 NM-Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
332 AM CDT Tue Oct 12 2021

This Hazardous Weather Outlook is for the Gulf of Mexico and the
coastal lakes and bays of the Gulf of Mexico.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Light to moderate onshore flow will continue through the week with
a stronger cold front expected to move into the coastal waters
Friday night. Strong offshore flow can be expected over the weekend.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 12, 11:12 AM CDTRiver Flood WarningLCHCalcasieu4 days

Nearby

River Flood Warnings in Louisiana, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.